RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 3, Pages 531–535 (Mi tvp549)  

Short Communications

On the distribution of the maximum of a process with indepen dent increments

È. S. Shtatland

Kiev

Abstract: In the paper the distribution of the maximum of an additive process without negative jumps is obtained.

Full text: PDF file (885 kB)

English version:
Theory of Probability and its Applications, 1965, 10:3, 483–487

Bibliographic databases:

Received: 23.12.1964

Citation: È. S. Shtatland, “On the distribution of the maximum of a process with indepen dent increments”, Teor. Veroyatnost. i Primenen., 10:3 (1965), 531–535; Theory Probab. Appl., 10:3 (1965), 483–487

Citation in format AMSBIB
\Bibitem{Sht65}
\by \`E.~S.~Shtatland
\paper On the distribution of the maximum of a~process with indepen dent increments
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 3
\pages 531--535
\mathnet{http://mi.mathnet.ru/tvp549}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=190969}
\zmath{https://zbmath.org/?q=an:0168.38403}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 3
\pages 483--487
\crossref{https://doi.org/10.1137/1110057}


Linking options:
  • http://mi.mathnet.ru/eng/tvp549
  • http://mi.mathnet.ru/eng/tvp/v10/i3/p531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:117
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020